# SDR AALA2018100219027

- Difficulty date: September 28, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 10,608 hours, 1,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE BROKEN ON BACK OF LIGHT ASSEMBLY OF MAIN AISLE MONUMENT MOUNTED PROXIMITY LIGHTS.  REPAIRED THE WIRE.
